MathSciNet Relay Station
MathSciNet bibliographic data
MR906130 65B10 (40A05)
Longman, I. M. Increasing the convergence rate of series. Appl. Math. Comput. 24 (1987), no. 1, 77–89.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement